# SDR MZZA97297

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 651960619
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - HNRC:  844633 - Q-CHECK FOUND TRANSVERSE FLOOR BEAM STA 1130 RT LAVATORY RBL 20 UPPER CHANNEL CORRODED.  REMOVED CORROSION IAW SRM 51-10-6.  FOUND BEYOND LIMITS IAW SRM 51-10-6.  DIMENSION 2 INCHES BY 4.5 INCHES BY 0.046 INCH.  REPLACED FLOOR BEAM CHORD IAW DRAWING 65-19606-19.  (X)
